Results 1 to 3 of 3

Thread: I ladid down in the street today like a homeless persson because of intnse fatigue...

  1. #1
    Join Date
    Sep 2011
    Posts
    65

    I ladid down in the street today like a homeless persson because of intnse fatigue...

    Typo - sorry. I Laid down in street.. / intense... (I have my contacts in and they're about 4yr out of date)..

    I've always suffered from low energy. However, I just started 10mg Lexapro 2 months ago, and about the same time moved from 0.25mg Xanax every 6hr (1mg a day) to 0.50 4x a day... (because the 0.25 stopped working and I about had a mental breakdown.

    Now I'm on my first day of vacation. I managed a slow 2hr photography walk this morning. But mid way had to physically lay down on someones porch for thirty minutes. Another walk at the end of the day, but after 30 min, I physically just couldn't walk anymore..

    I also can no longer get any erections without viagra once i bumped up to 0.5mg..

    Everything hurts, feet, hips, legs, back, hurts to stand, or sit, when i get back to hotel it is literally heaven to lay in the bed.. in the ice cold air... (heat also fatigues me more and sunshine).

    Do you think the combination of Lexapro and 2mg of Xanax could be causing the lethargy? Can't wait to wean myself off xanax but it will be a long slow process... Any way to combat the low energy?

  2. #2
    Join Date
    May 2010
    Posts
    275

    Re: I ladid down in the street today like a homeless persson because of intnse fatigu

    I have no experience in taking either. Was on Citalopram for 5-6 years . But take it easy. I have read that Xanax is high dependant drug and I can imagine coming off it will be hard.
    Try to rest as much as you can and take things at slow pace and look after yourself .

  3. #3
    Join Date
    Jan 2017
    Posts
    1,705

    Re: I ladid down in the street today like a homeless persson because of intnse fatigu

    Quote Originally Posted by panicface View Post
    I managed a slow 2hr photography walk this morning. But mid way had to physically lay down on someones porch for thirty minutes. Another walk at the end of the day, but after 30 min, I physically just couldn't walk anymore..

    ...heat also fatigues me more and sunshine
    Do you often go on 2 hr walks and was it a hot day? Unless they're used to it a 2 hr walk would test many.

    I also can no longer get any erections without viagra once i bumped up to 0.5mg..
    That is more likely to be the escitalopram (Lexapro). Sexual dysfunction is a common SSRI side-effect, especially at the beginning. If it persists you could try switching to citalopram (Celexa). While they are essentially the same drug their side-effects can differ.

    Do you think the combination of Lexapro and 2mg of Xanax could be causing the lethargy?
    I think it is more likely to be the alprozalam (Xanax), but some find escitalopram (Lexapro) fatiguing.

    Either way, I suggest you get checked out by a doctor just in case. Always assuming it's the med when something unusual happens can be a trap. We're as prone to humanity's ills as everyone else.

    Can't wait to wean myself off xanax but it will be a long slow process.
    Weaning directly off alprazolam can be very difficult, mostly because of its short half-life. It would be better to switch to an equivalent dose of a longer half-life benzodiazepine such as diazepam (Valium) and wean off it. The alprazolam half-life is 11-13 hours and its metabolites don't add much if anything to that. For diazepam it is about 50 hr, plus up to 100 hours for its active metabolite. While alprazolam is completely eliminated within 2 days, it takes about 10 times as long for diazepam and its metabolite to be eliminated which usually makes for a much smoother 'ride' when weaning off.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Replies: 25
    Last Post: 04-02-17, 22:25
  2. Homeless cat
    By laurenmk in forum Health Anxiety
    Replies: 9
    Last Post: 29-08-16, 02:42
  3. Contact with the homeless
    By laurenmk in forum Health Anxiety
    Replies: 4
    Last Post: 15-10-15, 23:23
  4. Homeless and Meds
    By AceOfSpades in forum Medication
    Replies: 10
    Last Post: 20-06-13, 15:37

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •